# SDR HAEA200900210

- Difficulty date: December 21, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N165TW
- Make and model: Amd FALCON20
- Aircraft serial: 65
- Aircraft time: 16,360 hours, 11,807 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Damaged
- Location: Nlg
- Part time: 16,360 hours, 11,807 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT APPROX 0100 EST, ACFT LANDED, DUE TO CONTAMINATION PRESENT ON THE RUNWAY THE ACFT STOPPED 100 FT INTO THE RUNWAY OVERRUN. THE ACFT TAXIED UNDER IT'S OWN POWER TO THE RAMP. THE CREW REPORTED THAT THERE WAS CRACK IN THE NOSE GEAR STRUT.  A REPORT WAS FILED WITH THE NTSB. INITIAL EVALUATION BY A MAJOR FBO SUGGESTED THE NOSE GEAR SHOULD BE CHANGED PRIOR TO FLT. OPERATOR ELECTED TO HAVE MFG EVALUATE ACFT.  EVALUATION REVEALED THAT STRUCTURAL DAMAGE WAS PRESENT TO THE NOSE GEAR ATTACH BEAM AND SURROUNDING ACFT STRUCTURES.
